# SDR ASAA11510741

- Difficulty date: December 1, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 18,515 hours, 5,931 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 38809381
- Condition: Unserviceable
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL FILTER INDICATOR SERVICING REQUIRED PER T/C 78349013.  ACCOMPLISHED APU OIL FILTER INDICATOR SERVICING REF MM 49 91 13 600 801.
